# SDR DALA1250780616

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 83,847 hours, 40,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED CABIN SEAT EMERGENCY LIGHTS INOPERATIVE ON SEATS 3C, 5C, 24D, 25D AND 27D.  LAMPED EMERGENCY LIGHTS AS REQUIRED.
